# SDR SWAA052473

- Difficulty date: August 17, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 59,814 hours, 50,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE COVER INTERFERING WITH RECYCLE BIN COMPARTMENT DOOR.  REPOSITIONED SLIDE PER MM.
